# SDR ASAA0310123

- Difficulty date: March 7, 2003
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65457818
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND SUPPORT ANGLE AT BS 986, STRINGER 24R-27R CORRODED.  REMOVED AND REPLACED SUPPORT ANGLE PER SRM.  (M)
